CureZone   Log On   Join
Hyperthyroid symptoms after using Lugol's iodine
 
gigi1234 Views: 9,654
Published: 12 years ago
 

Hyperthyroid symptoms after using Lugol's iodine


Hello Everyone, I am very scared and need some advice. Back in February I started doing some Iodine supplementation. I am not under the care of any medical professional. I did the skin patch test and according to that I was very deficient. I knew I was likely deficient because I had been using non-iodized (refined) Sea Salt for many years, not realizing that I was missing out on this critical element. I took a very moderate dose (about 3 drops of Lugols per day) until just recently. I noticed a few weeks ago that my hair was thinning and now I am waking up in the middle of the night feeling very nervous and jittery. Last night I woke up and started having heart palpitations-very fluttery irregular heartbeats. I don't really have any of the other symptoms of hyperthyroid though. Has anyone ever experienced these things? I quit taking the Iodine a couple of weeks ago. How long does it take to reduce Iodine levels back to normal? What can I do to get back to normal? I feel so awful, just not like myself at all.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.391 sec, (1)